| Catalog Number |
20-600 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "rupture".This record is for the right side.The device remains implanted.
Event or Problem Description
Later, healthcare professional reported right side rupture.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Additional Manufacturer Narrative
Clarification to b3: partial date of may/2025 provided.Additional, changed, and/or corrected data: b5, b6, g2.